# SDR SWIA200616409

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 15,987 hours, 21,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 5,000' WITH THE PACKS/BLEEDS SET IN LOW RECEIVED A "SMOKE" AURAL WITH A TRIPLE CHIME AND MAP WARNING.  NO DETECTION OF SMOKE IN CABIN OR LAV BY SMELL OR VISUAL.  NO OTHER WARNINGS.  OPERATIONAL TEST SMOKE DETECTOR GOOD.
